Alert archive / Minnesota / Special Weather Statements in 2021

Special Weather Statement, NWS Duluth, MN

July 28, 2021Koochiching County, Minnesota

NWS Duluth, MN issued this special weather statement at Jul 28, 2021, 12:13 PM CDT for Koochiching County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2021, 12:13 PM CDT (17:13 UTC)
Expired
Jul 28, 2021, 12:45 PM CDT
In force
32 min
Issued by
NWS Duluth, MN

County Koochiching County, MN

The radar

The Duluth radar (KDLH), 214 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 5.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2021-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2021-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

730 
WWUS83 KDLH 281713
SPSDLH

Special Weather Statement
National Weather Service Duluth MN
1213 PM CDT Wed Jul 28 2021

MNZ010-281745-
Koochiching-
1213 PM CDT Wed Jul 28 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KOOCHICHING COUNTY...

At 1212 PM CDT, a strong thunderstorm was near Loman, or 21 miles
west of International Falls, moving southeast at 55 mph.

Wind gusts up to 30 mph, nickel size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will be near...
  Pelland around 1225 PM CDT.
  Littlefork around 1230 PM CDT.

Other locations impacted by this storm include Ray and Bois Forte
Reservation.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4859 9381 4852 9381 4852 9365 4853 9363
      4853 9356 4843 9314 4811 9335 4848 9409
      4862 9395
TIME...MOT...LOC 1712Z 298DEG 46KT 4850 9387 

$$

JDS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jul 28, 10:45 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 28, 10:45 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1045 AM CDT Wed Jul 28 2021

.UPDATE...
Issued at 1044 AM CDT Wed Jul 28 2021

Storms are beginning to get more energetic out there, and we may
have a few of the strongest getting strong enough to need a
warning, but we are expecting a few more hours of this more
intermittent convection before consistently stronger cells begin
developing over far northwestern Minnesota where instability is
building and capping is weakening. These to then slide southeast
across the forecast area during the afternoon, where long
hodographs with plenty of shear in the lowest layers means we will
be getting all the severe weather threats this afternoon.

UPDATE Issued at 717 AM CDT Wed Jul 28 2021

Areas of dense fog have developed this morning. High stratus from
storms over central Minnesota may inhibit the dissipation of fog
this morning. Have issued Dense Fog Advisories for the land and
marine areas which have the lowest visibility.

Updated POPs and storm timing this morning through this afternoon
to better reflect current trends and an expected westward shift of
the storm threat this afternoon.

&&

.DISCUSSION...(Today through Tuesday)
Issued at 442 AM CDT Wed Jul 28 2021

Summary: Thunderstorms are expected this morning and again this
afternoon and evening. Some storms may be severe from late morning
through this evening. Hot today with highs in the low 80s to low
90s. Heat indices of 95 to 100 degrees for portions of central
Minnesota and the I-35 corridor from Moose Lake south. A little
cooler and drier Thursday. Chance of showers and storms returns
Friday through Saturday.

At 09Z a warm front stretched from near Devils Lake to near
Fargo, ND to near Saint Cloud, MN to around Albert Lea. The latter
location more of a composite front and outflow boundary. South of
the front dewpoints were in the low to upper 70s, impressive
moisture for this time of night even in July. A southwesterly
nocturnal low-level jet was indicated both by the RAP analysis and
regional VAD profiles, the leading edge of which was providing
convergence for elevated convection over the NDak/SDak/MN border.
Think these storms will continue to percolate over the next
several hours and advance east-southeasterly along the front.
MLCAPE of 2000-3500 J/kg was found south of the warm front. While
the elevated convection is unlikely to tap all of that
instability, there should be enough energy available to support
strong to severe storms. Another area of thunderstorms stretched
from northwest Ontario west into Manitoba ahead of an approaching
shortwave trough.

The LLJ will continue to support convection and push it eastward
with time this morning. The jet will gradually veer and weaken
after 14Z, which should result in storms weakening if not
dissipating entirely. A few strong to severe storms appear
possible from Pine River east to the I-35 corridor this morning.
Within the last hour quarter-size hail was reported in Fargo.
Outflow from the early morning convection will serve to sharpen
the the warm frontal gradient.

The front will lift northward and should be oriented from around
Lake of the Woods to the Twin Cities by 15Z and perhaps a little
farther north by early afternoon. The convection over the Canadian
Prairies may weaken by late morning, but storms should redevelop
in the 17Z-19Z timeframe ahead of the shortwave trough, over
southeast Manitoba, northwest Minnesota, and adjacent areas of
northwest Ontario. There will be ample instability and deep layer
shear for severe thunderstorms this afternoon through this evening
along the warm front. I’ll defer to the SPC SWODY1 for more
detailed mesoscale analysis of the convective parameters. Storm
mode will initially favor discrete supercells with all modes of
severe weather possible. Storm motions will be southeasterly along
the front. There is a potential for a few tornadoes while storms
remain discrete, especially those which can ride along the frontal
boundary. LCLs initially will be high initially, but should lower
with time due to ingestion of RFD moisture. Very large hail up to
baseball size and damaging wind gusts to 70 are possible with the
discrete storms. Deep layer shear of 40 to 55 knots is forecast,
which should lead to eventual upscale growth into an MCS. Once
that transition occurs, the hail threat will diminish while the
wind potential will increase. Gusts of 80 to 90 mph will not be
out of the question at the apex of any bowing segments which
develop. QLCS tornadoes are not out of the question, either.
Torrential rainfall may lead to localized flash flooding before
storm motions increase with the transition to an MCS. With recent
rainfall over NW WI, even after the transition there may be a risk
for flash flooding. Precipitable water of 1.5 to 2 inches with
storms oriented parallel to the front will make storms efficient
rain producers.

In addition to the severe weather risk today and tonight, hot
temperatures are on tap. Portions of the Northland will experience
heat indices of 95 to 100 degrees this afternoon from the
Brainerd lakes east into the I-35 corridor south of Moose Lake and
into the St. Croix Valley near Grantsburg and Siren, WI. There is
a question whether temperatures will be able to reach the low to
middle 90s required to push heat indices over 100 with the morning
clouds and storms. Should clouds clear by mid to late morning,
afternoon temps may need to be increased a few degrees for those
areas.

Quieter weather is on tap for Thursday along with cooler
conditions. Another round of showers and storms is possible for
Friday afternoon through Saturday as a shortwave trough passes
through the region on northwest flow. A weak cool front will
accompany the trough and should be able to touch off a few showers
and storms. At this time the risk of severe weather appears low.
Temperatures will be in the 70s for most locations Saturday
through Monday. Tuesday will see temperatures warm up a few
degrees and there could be a few showers or storms during the
afternoon and evening.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 717 AM CDT Wed Jul 28 2021

Fog will dissipate by 14Z this morning. Showers and storms over
central Minnesota at 12Z will move southeastward along a warm
front this morning supported by a nocturnal low-level jet. The jet
is forecast to veer and weaken slightly by 15Z and think the
storms will weaken after that time, as well. Another round of
showers and storms is forecast to develop in the 18-19Z timeframe
this afternoon in southeast Manitoba, northwest Minnesota, and
adjacent areas of northwest Ontario. The storms will move
southeastward along the warm front and through northern Minnesota
and into northwest Wisconsin through this evening. Any storms
which develop may produce hail larger three-quarters of an inch
and wind gusts greater than 45 kts. Overall confidence in storm
timing and location is high this morning decreasing to medium for
this afternoon.

&&

.MARINE...
Issued at 1044 AM CDT Wed Jul 28 2021

Convection remains the main concern for the forecast today. The
current convection over northern MN may affect the western tip of
Lake Superior during the late morning/early afternoon, but then
another round of storms is expected to develop over northwest MN
and slide to the southeast during the late afternoon and evening
hours. Both rounds of storms may bring damaging, gale force gusts
or higher, large hail, and locally higher waves. Outside of
storms, do not expect waves to get above 2 feet through tonight.
After tonight winds turn to the northwest and should settle down
to 10kts or less for Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  79  61  80  55 /  70  60   0   0
INL  83  57  79  50 /  70  10   0  10
BRD  94  61  83  57 / 100  30   0   0
HYR  85  61  81  51 /  80  80   0   0
ASX  86  61  80  53 /  70  70   0   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

UPDATE...LE
DISCUSSION...Huyck
AVIATION...Huyck
MARINE...LE
Hazardous weather outlook, Jul 28, 6:52 AM CDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
652 AM CDT Wed Jul 28 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291200-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
652 AM CDT Wed Jul 28 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

Some storms are possible this morning from central Minnesota to
the I-35 corridor. Some storms may be strong to severe. Large hail
to ping pong ball size, wind gusts to 60 mph, and frequent cloud-
to-ground lightning are the main threats this morning.

Dense fog is possible this morning, primarily around Lake
Superior. For more details see the Dense Fog Advisory.

Thunderstorms are expected to redevelop over northwest Minnesota,
southeast Manitoba, and adjacent areas of northwest Ontario this
afternoon and move southeast through northern Minnesota into
northwest Wisconsin this afternoon and evening. Some storms will
likely become severe with hail up to baseball size, damaging wind
gusts exceeding 75 mph, frequent cloud-to-ground lightning, and
heavy rainfall which may lead to localized flash flooding. There
is also a small chance of a few tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorm chances return Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to report hail of any size and
rainfall amounts to the National Weather Service.

LSZ121-140>148-150-291200-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
652 AM CDT Wed Jul 28 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Today and Tonight

Dense fog is possible this morning, reducing visibility to less
than 1 nautical mile.

Thunderstorms are expected to move over western Lake Superior
this afternoon and evening. A few storms may be strong to severe
with large hail, damaging wind gusts up to 50 knots, frequent
cloud- to- water lightning, and locally heavy rainfall which may
reduce visibility below one- half mile. Wind and waves may become
large and chaotic around and in storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorm chances return Friday afternoon and evening.

Levens/Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Jul 28, 10:58 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Duluth MN
1058 AM CDT Wed Jul 28 2021

MNZ018-026-281615-
North Itasca-South Itasca-
1058 AM CDT Wed Jul 28 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ITASCA
COUNTY...

At 1057 AM CDT, strong thunderstorms were along a line extending from
near Inger, to near Gunn, and moving east at 30 mph.

Nickel size hail, heavy downpours, and frequent cloud to ground
lightning can be expected with these storms.

These storms will be near...
  Marcell around 1115 AM CDT.

Other locations impacted by these storms include Calumet, Bovey,
Marble, Sand Lake, Jessie Lake, North Star Lake, Bowstring Lake,
Talmoon, Wabana Lake and Spider Lake.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4762 9363 4718 9308 4718 9336 4762 9404
TIME...MOT...LOC 1557Z 288DEG 21KT 4760 9396 4722 9337

JDS
Special weather statement, Jul 28, 11:14 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Duluth MN
1114 AM CDT Wed Jul 28 2021

MNZ018-026-281645-
North Itasca-South Itasca-
1114 AM CDT Wed Jul 28 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ITASCA
COUNTY...

At 1113 AM CDT, strong thunderstorms were along a line extending from
Oslund, to Taconite, and moving southeast at 20 mph.

Penny size hail, heavy downpours, and frequent cloud to ground
lightning can be expected with these storms.

These storms will be near...
  Coleraine and Taconite around 1120 AM CDT.
  Pengilly around 1135 AM CDT.
  Marcell around 1145 AM CDT.

Other locations impacted by these storms include Hart Lake, Calumet,
Swan Lake, Bovey, Gunn Lake, Marble, Balsam Lake, Jessie Lake, Spring
Lake and Whitefish Lake.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4770 9373 4734 9306 4721 9307 4718 9322
      4770 9416
TIME...MOT...LOC 1613Z 277DEG 18KT 4765 9401 4730 9336

JDS
Special weather statement, Jul 28, 11:41 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Duluth MN
1141 AM CDT Wed Jul 28 2021

MNZ018-026-281715-
North Itasca-South Itasca-
1141 AM CDT Wed Jul 28 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL ITASCA
COUNTY...

At 1141 AM CDT, strong thunderstorms were along a line extending
from 6 miles west of Marcell, to near Pengilly, and moving
southeast at 15 mph.

Nickel size hail, heavy downpours, and occasional cloud to ground
lightning can be expected with these storms.

These storms will be near...
  Taconite around 1145 AM CDT.
  Pengilly around 1155 AM CDT.
  Nashwauk around 1205 PM CDT.

Other locations impacted by these storms include North Star Lake,
Calumet, Lawrence Lake, Wabana Lake, Spider Lake, Bowstring, Swan
Lake, Gunn Lake, Marble and Hill Annex Mine State Park.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4758 9388 4762 9360 4733 9306 4730 9307
      4729 9307 4728 9327
TIME...MOT...LOC 1641Z 290DEG 14KT 4761 9382 4733 9327

JDS
Special weather statement, Jul 28, 11:45 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Duluth MN
1145 AM CDT Wed Jul 28 2021

MNZ010-281715-
Koochiching-
1145 AM CDT Wed Jul 28 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KOOCHICHING
COUNTY...

At 1145 AM CDT, a strong thunderstorm was 10 miles west of Birchdale,
moving southeast at 50 mph.

Wind gusts up to 30 mph, dime size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with this storm.

This storm will be near...
  Birchdale around 1155 AM CDT.
  Manitou around 1200 PM CDT.
  Loman around 1215 PM CDT.

Other locations impacted by this storm include Indus and Franz Jevne
State Park.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4870 9427 4866 9425 4865 9400 4863 9393
      4863 9384 4858 9381 4852 9381 4852 9364
      4828 9379 4855 9444 4870 9443 4871 9441
TIME...MOT...LOC 1645Z 294DEG 48KT 4862 9434

JDS
Local storm report, Jul 28, 12:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1209 PM CDT WED JUL 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     HAIL             4 SW INGER              47.52N 94.04W
07/28/2021  M1.00 INCH       ITASCA             MN   PUBLIC

            OBSERVATION AT CUT FOOT SIOUX RESORT.

&&

SG
Special weather statement, Jul 28, 12:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Duluth MN
1213 PM CDT Wed Jul 28 2021

MNZ010-281745-
Koochiching-
1213 PM CDT Wed Jul 28 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KOOCHICHING COUNTY...

At 1212 PM CDT, a strong thunderstorm was near Loman, or 21 miles
west of International Falls, moving southeast at 55 mph.

Wind gusts up to 30 mph, nickel size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will be near...
  Pelland around 1225 PM CDT.
  Littlefork around 1230 PM CDT.

Other locations impacted by this storm include Ray and Bois Forte
Reservation.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4859 9381 4852 9381 4852 9365 4853 9363
      4853 9356 4843 9314 4811 9335 4848 9409
      4862 9395
TIME...MOT...LOC 1712Z 298DEG 46KT 4850 9387

JDS

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 6:15 AM CDTSpecial Weather StatementDLHCass30 min
Jul 28, 6:42 AM CDTDense Fog AdvisoryDLHCarlton, Lake, Saint Louis3 hr
Jul 28, 6:50 AM CDTMarine Dense Fog AdvisoryDLH3 hr
Jul 28, 6:53 AM CDTSpecial Weather StatementDLHCass22 min
Jul 28, 6:56 AM CDTSpecial Weather StatementDLHCrow Wing19 min
Jul 28, 9:36 AM CDTSpecial Weather StatementDLHItasca24 min
Jul 28, 9:53 AM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Itasca20 min
Jul 28, 9:57 AM CDTSpecial Weather StatementDLHItasca18 min
Jul 28, 10:05 AM CDTSevere Thunderstorm WarningDLHItasca40 min
Jul 28, 10:34 AM CDTSpecial Weather StatementDLHItasca26 min
Jul 28, 10:43 AM CDTSpecial Weather StatementDLHItasca17 min
Jul 28, 10:58 AM CDTSpecial Weather StatementDLHItasca17 min
Jul 28, 11:14 AM CDTSpecial Weather StatementDLHItasca31 min
Jul 28, 11:41 AM CDTSpecial Weather StatementDLHItasca34 min
Jul 28, 11:45 AM CDTSpecial Weather StatementDLHKoochiching30 min
Jul 28, 12:15 PM CDTSpecial Weather StatementDLHSaint Louis30 min
Jul 28, 12:44 PM CDTSpecial Weather StatementDLHKoochiching31 min
Jul 28, 1:29 PM CDTSpecial Weather StatementDLHSaint Louis31 min
Jul 28, 1:51 PM CDTSpecial Weather StatementDLHSaint Louis9 min
Jul 28, 1:54 PM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis43 min
Jul 28, 2:04 PM CDTSpecial Weather StatementDLHSaint Louis11 min
Jul 28, 2:33 PM CDTSpecial Weather StatementDLH27 min
Jul 28, 2:39 PM CDTSpecial Weather StatementDLH21 min
Jul 28, 2:55 PM CDTSpecial Weather StatementDLH20 min
Jul 28, 3:16 PM CDTSpecial Weather StatementDLH29 min
Jul 28, 3:40 PM CDTSpecial Weather StatementDLHSaint Louis20 min
Jul 28, 4:31 PM CDTSpecial Weather StatementDLHSaint Louis14 min
Jul 28, 4:43 PM CDTSpecial Weather StatementDLHLake17 min
Jul 28, 6:22 PM CDTSpecial Weather StatementDLHKoochiching23 min
Jul 28, 6:43 PM CDTSpecial Weather StatementDLHKoochiching17 min
Jul 28, 6:51 PM CDTSevere Thunderstorm WarningDLHItasca, Koochiching39 min
Jul 28, 2:44 PM CDTSpecial Weather StatementDLHSawyer16 min
Jul 28, 2:58 PM CDTSpecial Weather StatementDLHPrice17 min
Jul 28, 5:09 PM CDTSpecial Weather StatementDLHAshland21 min
Jul 28, 5:33 PM CDTSpecial Weather StatementDLHIron12 min
Jul 28, 5:51 PM CDTSpecial Weather StatementDLHIron24 min
Jul 28, 6:14 PM CDTSpecial Weather StatementDLHPrice16 min
Jul 28, 6:30 PM CDTSpecial Weather StatementDLHPrice15 min
Jul 28, 6:41 PM CDTSpecial Weather StatementDLHIron19 min
Jul 28, 6:44 PM CDTSpecial Weather StatementDLHPrice16 min
Jul 28, 6:56 PM CDTSpecial Weather StatementDLHPrice19 min

Nearby

Special Weather Statements in Minnesota, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.